# SDR USAA040295

- Difficulty date: June 7, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Slat
- Part time: 41,084 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN TO CORE DELAMINATED AND KNIFE EDGE WEAR, RT WING NR 4 SLAT INBOARD TRAILING EDGE.  INSTALLED FILLER AND INTERNAL DOUBLER REPAIR COREW, TOP REPAIR DOUBLER PER SRM 51-70-10.  (M)
